# SDR MWEA060073

- Difficulty date: June 19, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59305475
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RIGHT BUTT LINE REQUIRES REPLACEMENT FROM STATION 207 TO 265.  FABRICATED AND INSTALLED SEAT TRACK.
